# SDR CALA2022071501737

- Difficulty date: July 13, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27296
- Aircraft time: 102,693 hours, 24,259 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 141N51314
- Condition: Corroded
- Location: Sta 365.25-377
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0552: R/H MAIN CABIN FLOOR INTERCOSTAL LOCATED BETW ST A 365.25-377.7, RBL 59-63, UPPER SURFACE HAS CORROSION. AREA MAR KED IN RED.  TRANSCRIBED FROM HAECO GSO NRC# 9283129 REMOVED AND REPLACED SEAT TRACK IAW BAC DWG 141N5131 AND SRM 51- 40-02 AND 51-40-05.  HAECO GSO MECH V901427 INSP QC456
